Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have tennis elbow, taken cortisone shots. Now dizziness. Pinched nerve?

i have had tennis elbow for nearly 2 years now; multiple cortisone shots, physical therapy - almost had surgery but the pain became tolerable and barely noticeable. now it s back and it s actually making me dizzy, right behind the eyes. i m taking muscle relaxer, pain killers and wearing a compression band. I m going to try heat therapy now. is it tennis elbow, or is it a pinched nerve somewhere else?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to get MRI of the cervical spine to check if there is any nerve compression is there. If MRI is normal then treat tennis elbow. If MRI is showing signs of cervical spondylitis. Then treatment can be done accordingly. Till that time i would suggest you to take
1.Tablet Pregabalin and Methylcobal tablet for pain relief
2. Avoid using very high pillow
3. Learn neck muscle strengthening exercises.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor